Skip to content
Side effects of Botox for Migraines
avatar
Patricia3 posted:
I recently underwent the series of injections of botox for my migraines. I know there are some side effects, but has anyone had extreme weakness in the neck and shoulders at the site of some of the injections? I am having extreme weakness. Also, having many more headaches than I had before the botox. I am going back in to see my neurologist on Monday. Would like to know if others had similar experiences. Thanks Pat
Reply
 
avatar
kdquinton responded:
I didnt hv this (but makes sense since its a poison that kills nerves) But I had extreme gastric distress w Botox so bad that I would wake up in the middle of the night gagging on the indigestion coming up in my throat This lasted about two weeks. Also in other threads on this website I hv read that initial migraines from Botox are common and that most need more than 1treatment for it to begin to work I don't know the details b/c I only tried once That discussion thread might be under the 10 year migraine


Helpful Tips

Yoga Helps
Yoga is a good tool to reducing stress and the headaches that come with it. More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Pain Disorders Center